Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 3, Pages 239-248
http://dx.doi.org/10.1155/S1048953397000300

Continuity properties of solutions of multivalued equations with white noise perturbation

Technical University, Institute of Mathematics, Podgorna 50, Zielona Gora 65-246, Poland

Received 1 April 1996; Revised 1 November 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mariusz Michta, “Continuity properties of solutions of multivalued equations with white noise perturbation,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 3, pp. 239-248, 1997. https://doi.org/10.1155/S1048953397000300.